# SDR UIEA2012022500061

- Difficulty date: February 25, 2012
- Submitted: February 26, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,379 hours, 14,447 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED AT GATE. AUTO SHUTDOWN,  ECU BITE SHOWS "APU SHUTDOWN FOR LOW OIL PRESSURE". APU CHIP DETECTOR SHOWS EXCESSIVE METAL.
